# SDR HALA0300648

- Difficulty date: July 22, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Engine: Rroyce BR700710A110
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE FADAC ALTN WILL NOT RESET.  REPLACED NR 2 EEC IAW MM 73-21-01.  RETURN TO SERVICE TEST OK.  GROUND RUN OK.
